# SDR 2006FA0000730

- Difficulty date: July 2, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N826CA
- Make and model: Lear 45LEAR
- Aircraft serial: 222
- Engine: Garrtt TFE731*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3046342
- Condition: Separated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF IGNITER PLUG THAT SURROUNDS ELECTRODE SEPARATES AND SHORTS AGAINST THE ELECTRODE CAUSING THE APU NOT TO START.  PART COULD POSSIBLY ENTER THE COMBUSTION AREA OF THE APU.  (NOTE: APU HAS ONE IGNITER,  HAD 2 RECENT FAILURES).
